Conditions for non-oscillatory response of multiple non-linear systems

Skowronski E.C. and Shannon G.F. (1972) Conditions for non-oscillatory response of multiple non-linear systems. International Journal of Control, 15 5: 953-960. doi:10.1080/00207177208932210


Author Skowronski E.C.
Shannon G.F.
Title Conditions for non-oscillatory response of multiple non-linear systems
Journal name International Journal of Control   Check publisher's open access policy
ISSN 1366-5820
Publication date 1972-01-01
Sub-type Article (original research)
DOI 10.1080/00207177208932210
Volume 15
Issue 5
Start page 953
End page 960
Total pages 525
Subject 1706 Computer Science Applications
2207 Control and Systems Engineering
Abstract A dynamical system is modelled by the non-linear equation: x¨+F(x, ẋ) = 0, where F is an analytic function denned on some open domain δ phase-space E2nAssuming the ultimate boundedness of responses in the arbitrarily largo bounded neighbourhood δHδ of an asymptotically stable single singular point, the conditions for non-oscillatory approach of responses to that point are considered. The design of the system to achieve this property is proposed, proving that linear criteria may be employed.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 13:46:28 EST by System User